Alert archive / Indiana / Tornado Warnings in 2025

Tornado Warning 64, NWS Paducah, KY

April 2, 2025Gibson County, Posey County, Vanderburgh County, Indiana; Gallatin County, White County, Illinois; Henderson County, Union County, Kentucky

NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 7:24 PM CDT for Gibson County, Posey County, Vanderburgh County, Indiana; Gallatin County, White County, Illinois; Henderson County, Union County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 7:24 PM CDT (00:24 UTC)
Expired
Apr 2, 2025, 8:15 PM CDT
In force
51 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Gallatin County, IL, White County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 36 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:07 PM CDTHAIL 0.754 Nw Darmstadt, INReport from mPING: Dime (0.75 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

491 
WFUS53 KPAH 030024
TORPAH
ILC059-193-INC051-129-163-KYC101-225-030115-
/O.NEW.KPAH.TO.W.0064.250403T0024Z-250403T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
724 PM CDT Wed Apr 2 2025

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southeastern White County in southeastern Illinois...
  Central Gallatin County in southern Illinois...
  Vanderburgh County in southwestern Indiana...
  South central Gibson County in southwestern Indiana...
  Central Posey County in southwestern Indiana...
  Northern Henderson County in northwestern Kentucky...
  Central Union County in northwestern Kentucky...

* Until 815 PM CDT.

* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Shawneetown, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Uniontown around 730 PM CDT.
  Mount Vernon around 735 PM CDT.
  Evansville around 745 PM CDT.
  Kasson around 750 PM CDT.
  Melody Hill and Darmstadt around 755 PM CDT.

Other locations impacted by this tornadic thunderstorm include Old
Shawneetown and Junction.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 1 and 5, and between
Mile Markers 8 and 13.
 Interstate 64 in Indiana between Mile Markers 18 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3806 8747 3804 8747 3803 8745 3794 8745
      3795 8741 3794 8738 3792 8736 3760 8817
      3774 8831 3822 8760
TIME...MOT...LOC 0023Z 236DEG 52KT 3773 8815 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Diegan
3 follow-up statements
559 
WWUS53 KPAH 030037
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
737 PM CDT Wed Apr 2 2025

ILC059-193-INC051-129-163-KYC101-225-030115-
/O.CON.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
White IL-Gallatin IL-Vanderburgh IN-Gibson IN-Posey IN-Henderson KY-
Union KY-
737 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN WHITE...NORTHEASTERN GALLATIN...VANDERBURGH...SOUTH
CENTRAL GIBSON...CENTRAL POSEY...NORTHERN HENDERSON AND NORTHEASTERN
UNION COUNTIES...

At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Uniontown, or near Mount Vernon, moving northeast at
60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mount Vernon around 740 PM CDT.
  Evansville around 745 PM CDT.
  Kasson and Blairsville around 750 PM CDT.
  Melody Hill and Darmstadt around 755 PM CDT.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 1 and 5, and between
Mile Markers 8 and 13.
 Interstate 64 in Indiana between Mile Markers 18 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3806 8747 3804 8747 3803 8745 3794 8745
      3795 8741 3794 8738 3792 8736 3767 8798
      3784 8816 3822 8760
TIME...MOT...LOC 0037Z 236DEG 52KT 3784 8794 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Diegan
466 
WWUS53 KPAH 030047 RRA
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
747 PM CDT Wed Apr 2 2025

ILC059-193-030057-
/O.CAN.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
White IL-Gallatin IL-
747 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR SOUTHEASTERN WHITE AND NORTHEASTERN
GALLATIN COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southeastern
Illinois...southwestern Indiana...and northwestern Kentucky.

&&

LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
      3777 8788 3793 8804 3822 8760
TIME...MOT...LOC 0047Z 236DEG 52KT 3793 8778 

$$

INC051-129-163-KYC101-225-030115-
/O.CON.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
Vanderburgh IN-Gibson IN-Posey IN-Henderson KY-Union KY-
747 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
VANDERBURGH...SOUTH CENTRAL GIBSON...SOUTHERN POSEY...NORTHWESTERN
HENDERSON AND NORTH CENTRAL UNION COUNTIES...

At 747 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mount Vernon, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kasson, Melody Hill, Darmstadt, Blairsville, and Evansville around 
  755 PM CDT.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 9 and 13.
 Interstate 64 in Indiana between Mile Markers 18 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
      3777 8788 3793 8804 3822 8760
TIME...MOT...LOC 0047Z 236DEG 52KT 3793 8778 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Diegan
330 
WWUS53 KPAH 030054
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
754 PM CDT Wed Apr 2 2025

KYC225-030103-
/O.CAN.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
Union KY-
754 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTH CENTRAL UNION COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
Indiana...and northwestern Kentucky.

&&

LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
      3783 8779 3797 8795 3822 8760
TIME...MOT...LOC 0053Z 236DEG 52KT 3797 8771 

$$

INC051-129-163-KYC101-030115-
/O.CON.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
Vanderburgh IN-Gibson IN-Posey IN-Henderson KY-
754 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
VANDERBURGH...SOUTH CENTRAL GIBSON...EAST CENTRAL POSEY AND
NORTHWESTERN HENDERSON COUNTIES...

At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Kasson, or 8 miles west of Evansville, moving
northeast at 60 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kasson, Melody Hill, Darmstadt, and Evansville around 800 PM CDT.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 9 and 13.
 Interstate 64 in Indiana between Mile Markers 18 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
      3783 8779 3797 8795 3822 8760
TIME...MOT...LOC 0053Z 236DEG 52KT 3797 8771 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Diegan

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 3 hours 15 minutes earlier. Its key messages:

  • A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
  • Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
  • Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
  • Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A major severe weather outbreak is anticipated this afternoon
  and evening, possibly into the overnight; strong tornadoes,
  very large hail, and damaging winds are expected.

- Ahead of the storms, very strong south winds will continue to
  gust 40-55 mph at times today.

- Historically high forecast rainfall amounts of up to a foot
  will lead to significant and widespread flooding Wednesday
  through Sunday.

- Additional rounds of severe storms are possible Thursday and
  especially Friday night into Saturday.

&&

.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025

As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.

 &&

.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025

     Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...

A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.

Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.

The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.

This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.

Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".

The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.

A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025

High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
     080>094.
     Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
     100-107>112-114.
     Flood Watch through Sunday morning for MOZ076-086-087-100-
     107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
     082-085>088.
     Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
     Flood Watch through Sunday morning for KYZ001>022.

&&

UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGG
Hazardous weather outlook, Apr 2, 1:19 PM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
119 PM CDT Wed Apr 2 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031830-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A major outbreak of severe storms with strong, long track
tornadoes, very large hail, and damaging winds is expected across
the Quad State this afternoon and evening, and possibly into the
overnight hours. Storms will move to the northeast at 60-70 mph.

The storms will eventually form into a line tonight, mainly over
west Kentucky. The line may become stationary resulting in heavy
rainfall and possibly some flooding problems. A Flood Watch is in
effect for the entire region.

A Wind Advisory is in effect for the entire region until midnight.
South winds may gust 40 to 55 mph at times ahead of the storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Multiple rounds of showers and thunderstorms with heavy rainfall
are expected Thursday through Saturday night. A Flood Watch is in
effect for this entire period. Significant flash flooding and
rapid rises on area rivers are likely. River flooding is already
forecast in some locations. The worst flash flooding threat will
be Friday night through Saturday night.

In addition, to the heavy rainfall and flooding concerns, severe
storms will be possible over much of the region Thursday afternoon
and night, and again Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested tonight across the entire area and
will likely be required as needed through Saturday.

JGG

In the hours before

Local storm report, Apr 2, 7:05 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
705 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     Hail             Oak Grove               36.67N 87.43W
04/02/2025  M0.25 Inch       Christian          KY   Trained Spotter

&&

BM
Local storm report, Apr 2, 7:06 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
706 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     Tornado          Cape Girardeau          37.30N 89.53W
04/02/2025                   Cape Girardeau     MO   Emergency Mngr

            Tornado reported near Cape Girardeau Fire
            Station 1.

&&
Local storm report, Apr 2, 7:10 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
710 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     Hail             4 NW Oak Grove          36.72N 87.46W
04/02/2025  E0.75 Inch       Christian          KY   Public

            Report from mPING: Dime (0.75 in.).

&&

BM
Local storm report, Apr 2, 7:12 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
712 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tornado          4 S Qulin               36.54N 90.25W
04/02/2025                   Butler             MO   Law Enforcement

            Power poles down and roof damage to 2
            structures.

&&
Local storm report, Apr 2, 7:14 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
714 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Hail             1 S Perryville          37.71N 89.88W
04/02/2025  E0.75 Inch       Perry              MO   Public

            Report from mPING: Dime (0.75 in.).

&&

BM
Local storm report, Apr 2, 7:22 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
722 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Funnel Cloud     Junction                37.73N 88.24W
04/02/2025                   Gallatin           IL   Trained Spotter

&&

BM

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:04 PM CDTSevere Thunderstorm WarningPAHGibson, Posey41 min
Apr 2, 7:11 PM CDTTornado WarningPAHGibson34 min
Apr 2, 7:39 PM CDTTornado WarningPAHGibson, Posey51 min
Apr 2, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHPosey44 min
Apr 2, 8:08 PM CDTTornado WarningPAHGibson, Pike, Posey, Vanderburgh, Warrick52 min
Apr 2, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGibson, Pike, Posey42 min
Apr 2, 8:37 PM CDTTornado WarningPAHGibson, Posey, Vanderburgh38 min
Apr 2, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGibson, Pike, Posey, Vanderburgh, Warrick50 min
Apr 2, 8:54 PM CDTTornado WarningPAHGibson, Posey, Spencer, Vanderburgh, Warrick38 min
Apr 2, 9:06 PM CDTTornado WarningPAHGibson, Pike, Vanderburgh, Warrick39 min
Apr 2, 9:08 PM CDTSevere Thunderstorm WarningPAHGibson, Pike, Spencer, Vanderburgh, Warrick52 min
Apr 2, 9:20 PM CDTTornado WarningPAHSpencer, Warrick40 min
Apr 2, 9:50 PM CDTFlash Flood WarningPAHSpencer, Vanderburgh, Warrick5 hr
Apr 2, 10:00 PM CDTTornado WarningPAHSpencer28 min
Apr 2, 10:27 PM CDTTornado WarningPAHSpencer18 min
Apr 3, 11:48 AM CDTRiver Flood WarningPAHGibson16 days
Apr 3, 11:51 AM CDTRiver Flood WarningPAHGibson, Posey18 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHSpencer, Vanderburgh, Warrick16 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey, Vanderburgh21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey20 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHSpencer12 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey, Vanderburgh21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHPosey, Vanderburgh, Warrick14 days
Apr 2, 7:03 PM CDTTornado WarningPAHHamilton, Jefferson, Wayne, White42 min
Apr 2, 7:04 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Pope, Saline26 min
Apr 2, 7:10 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHAlexander, Johnson, Pulaski, Union50 min
Apr 2, 7:14 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wabash and 3 more46 min
Apr 2, 7:20 PM CDTTornado Warning Tornado observedPAHJackson, Johnson, Union, Williamson40 min
Apr 2, 7:24 PM CDTTornado WarningPAHAlexander36 min
Apr 2, 7:28 PM CDTTornado WarningPAHJohnson, Union, Williamson47 min
Apr 2, 7:41 PM CDTTornado WarningPAHAlexander34 min
Apr 2, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHAlexander, Hardin, Johnson, Massac, Pope, Pulaski52 min
Apr 2, 7:54 PM CDTTornado Warning Tornado observedPAHGallatin, Hardin, Johnson, Pope, Saline, Williamson51 min
Apr 2, 8:18 PM CDTTornado WarningPAHMassac, Pope42 min
Apr 2, 8:28 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHGallatin, Hardin62 min
Apr 2, 8:32 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHMassac, Pope43 min
Apr 2, 8:47 PM CDTTornado WarningPAHMassac, Pope28 min
Apr 2, 8:53 PM CDTFlash Flood WarningPAHEdwards, Wabash, White6 hr
Apr 2, 9:09 PM CDTFlash Flood WarningPAHHardin, Pope6 hr
Apr 3, 11:11 AM CDTRiver Flood WarningPAHFranklin, Williamson17 days
Apr 3, 11:11 AM CDTRiver Flood WarningPAHJackson22 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHAlexander, Jackson, Union9 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHAlexander8 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHGallatin, Hardin21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHHardin, Pope21 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHPulaski22 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHAlexander, Pulaski23 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHMassac, Pope19 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHPope19 days
Apr 2, 7:41 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman49 min
Apr 2, 8:04 PM CDTTornado WarningPAHBallard, Carlisle, Graves, Livingston, McCracken26 min
Apr 2, 8:07 PM CDTTornado WarningPAHCalloway, Graves, Marshall53 min
Apr 2, 8:38 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston, Lyon, McCracken, Marshall52 min
Apr 2, 8:50 PM CDTTornado WarningPAHCalloway, Graves, Lyon, Marshall, Trigg40 min
Apr 2, 9:04 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCaldwell, Christian, Crittenden, Hopkins, Lyon, Marshall and 1 more41 min
Apr 2, 9:04 PM CDTTornado WarningPAHCaldwell, Hopkins, Lyon41 min
Apr 2, 9:12 PM CDTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster48 min
Apr 2, 9:16 PM CDTTornado Warning Tornado observedPAHCalloway, Graves, Marshall, Trigg30 min
Apr 2, 9:21 PM CDTTornado WarningPAHCaldwell, Christian, Lyon, Marshall, Trigg39 min
Apr 2, 9:36 PM CDTTornado WarningPAHDaviess, Hopkins, McLean, Muhlenberg, Webster39 min
Apr 2, 9:37 PM CDTTornado Warning Tornado observedPAHCalloway, Marshall, Trigg38 min
Apr 2, 9:38 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 1 more52 min
Apr 2, 9:44 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg31 min
Apr 2, 9:45 PM CDTTornado WarningPAHDaviess15 min
Apr 2, 9:57 PM CDTFlash Flood WarningPAHCalloway, Lyon, Marshall, Trigg6 hr
Apr 2, 10:01 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg32 min
Apr 2, 10:03 PM CDTTornado Warning Tornado observedPAHDaviess, McLean26 min
Apr 2, 10:16 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg44 min
Apr 2, 10:21 PM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken3 hr
Apr 2, 10:27 PM CDTTornado WarningPAHCalloway21 min
Apr 2, 10:30 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg45 min
Apr 2, 10:41 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg34 min
Apr 2, 11:04 PM CDTSevere Thunderstorm WarningPAHChristian, Todd, Trigg41 min
Apr 2, 11:47 PM CDTSpecial Weather StatementPAHTodd43 min
Apr 2, 11:53 PM CDTFlash Flood WarningPAHChristian, Todd6 hr
Apr 3, 12:10 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHTodd20 min
Apr 3, 3:02 AM CDTRiver Flood WarningPAHChristian18 hr
Apr 3, 3:14 AM CDTRiver Flood WarningPAHChristian13 hr
Apr 3, 12:03 PM CDTFlash Flood WarningPAHCalloway, Christian, Todd, Trigg6 hr
Apr 3, 12:39 PM CDTRiver Flood WarningPAHFulton23 days

Nearby

Tornado Warnings in Indiana, 2025Tornado Warnings in Illinois, 2025Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.